# SDR AALA202306198623

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 23,662 hours, 9,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE FORWARD FLIGHT ATTENDANTS FLASHLIGHT INOPERATIVE UNDER THE SEAT. MAINTENANCE REPLACED THE FLASHLIGHT PER AMM 25-65-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
